# SDR IPXA09M57292

- Difficulty date: August 23, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 54,802 hours, 10,302 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C LT FIXED L/E XFS 669 BEADED DOUBLER CRACKED.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER IAW MD-11 SRM 57-40-02 FIG 203 REPAIR 9.
